# SDR SWAA2022021170441

- Difficulty date: February 8, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737*
- Aircraft serial: 33989
- Aircraft time: 59,344 hours, 35,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FACING EMER EXIT ROW EXIT SIGN DETACHED ; / [01] RE ATTACHED EMERGENCY EXIT SIGN LENS PER AMM 33-51-01 CKS OK
